Advertisement

Siberian Mathematical Journal

, Volume 60, Issue 4, pp 685–689 | Cite as

Parametric Control of Solutions to a Linear Evolution Problem in a Neighborhood of an Unstable Equilibrium

  • A. A. SedipkovEmail author
Article
  • 6 Downloads

Abstract

Under study is some control problem for a linear system of ordinary differential equations with unstable equilibria. We construct the control under which the solution remains in a neighborhood of an unstable equilibrium however long.

Keywords

parametric control linear evolution problem unstable equilibrium 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Zelenyak T. I. and Slinko M. G., “The dynamics of catalytic systems,” Kinetika i Kataliz, I: 18, No. 5, 1235–1248 (1977); II: 18, No. 6, 1548–1560 (1977).Google Scholar
  2. 2.
    Vishnevskii M. P., “Periodic and close-to-periodic solutions to nonlinear parabolic systems,” Dinamika Sploshn. Sredy, no. 16, 84–90 (1984).Google Scholar
  3. 3.
    Musienko E. I., “Controlling a solution to one parabolic problem in a neighborhood of an unstable stationary solution,” Dinamika Sploshn. Sredy, no. 51, 68–83 (1981).Google Scholar
  4. 4.
    Musienko E. I., “Controlling a solution to some parabolic problems in a neighborhood of an unstable stationary solution,” Differ. Uravn., vol. 20, no. 12, 2120–2130 (1984).MathSciNetGoogle Scholar
  5. 5.
    Ivirsin M. B., “Parametric control of solutions to an evolution problem in a neighborhood of an unstable stationary regime,” Sib. Math. J., vol. 48, no. 4, 606–615 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Ivirsin M. B., “Relay control of an evolution process in a Banach space in a neighborhood of an unstable stationary regime,” Sib. Math. J., vol. 51, no. 1, 25–37 (2010).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Daleckii Ju. L. and Krein M. G., Stability of Solutions to Differential Equations in Banach Space, Amer. Math. Soc., Providence (1974).Google Scholar

Copyright information

© Pleiades Publishing, Inc. 2019

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirsk State UniversityNovosibirskRussia

Personalised recommendations